# SDR COMA0160462

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 15,786 hours, 15,475 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 658B
- Condition: Worn
- Part time: 9,249 hours, 8,558 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAP CAUTION MESSAGE DURING APPROACH INTO CVG, AN EMERGENCY WAS DECLARED, AIRCRAFT LANDED SAFETLY.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "SECOND EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 3 (D AND E)4.  REPLACED THE RIGHT BRAKE POSITIONING SENSING UNIT.
